Lars Diening
Lars Diening
Professor of Mathematics, University of Osnabrück
Verified email at - Homepage
TitleCited byYear
Lebesgue and Sobolev spaces with variable exponents
L Diening, P Harjulehto, P Hästö, M Ruzicka
Springer, 2011
Maximal function on generalized Lebesgue spaces Lp (x)
L Diening
Univ., Math. Fak., 2002
Riesz potential and Sobolev embeddings on generalized Lebesgue and Sobolev spaces Lp(·) and Wk,p(·)
L Diening
Mathematische Nachrichten 268 (1), 31-43, 2004
Calderón-Zygmund operators on generalized Lebesgue spaces LpšĮŽ and problems related to fluid dynamics
L Diening, M Ruzicka
J. reine angew. Math 563, 197-220, 2003
Open problems in variable exponent Lebesgue and Sobolev spaces
L Diening, P Hästö, A Nekvinda
FSDONA04 proceedings, 38-58, 2004
Maximal function on Musielak–Orlicz spaces and generalized Lebesgue spaces
L Diening
Bulletin des sciences mathematiques 129 (8), 657-700, 2005
Theoretical and Numerical Results for Electrorheological Fluids
L Diening
Function spaces of variable smoothness and integrability
L Diening, P Hästö, S Roudenko
Journal of Functional Analysis 256 (6), 1731-1768, 2009
Existence of weak solutions for unsteady motions of generalized Newtonian fluids
L Diening, M Růžička, J Wolf
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 9 (1), 1-46, 2010
Fractional estimates for non-differentiable elliptic systems with general growth
L Diening, F Ettwein
Forum Mathematicum 20 (3), 523-556, 2008
On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications
L Diening, J Málek, M Steinhauer
ESAIM: Control, Optimisation and Calculus of Variations 14 (2), 211-232, 2008
A decomposition technique for John domains
L Diening, M Ruzicka, K Schumacher
Ann. Acad. Sci. Fenn. Math 35 (1), 87-114, 2010
Maximal functions in variable exponent spaces: limiting cases of the exponent
L Diening, P Harjulehto, P Hästö, Y Mizuta, T Shimomura
Ann. Acad. Sci. Fenn. Math 34 (2), 503-522, 2009
Linear convergence of an adaptive finite element method for the p-Laplacian equation
L Diening, C Kreuzer
SIAM Journal on Numerical Analysis 46 (2), 614-638, 2008
Hardy inequality in variable exponent Lebesgue spaces
L Diening, S Samko
Fractional Calculus and Applied Analysis 10 (1), 01p-18p, 2007
Everywhere regularity of functionals with φ-growth
L Diening, B Stroffolini, A Verde
manuscripta mathematica 129 (4), 449-481, 2009
Lecture Notes in Mathematics
L Diening, P Harjulehto, P Hästö, M Růžička
Lebesgue and Sobolev Spaces with Variable Exponents 2017, x+ 509, 2011
P. Hast O AND M. Ru ˇZI ˇCKA
L Diening, P Harjulehto
Lebesgue and Sobolev spaces with variable exponents 2017, 2011
Strong solutions for generalized Newtonian fluids
L Diening, M Růžička
Journal of Mathematical Fluid Mechanics 7 (3), 413-450, 2005
The maximal operator on weighted variable Lebesgue spaces
D Cruz-Uribe, L Diening, P Hästö
Fractional Calculus and Applied Analysis 14 (3), 361-374, 2011
The system can't perform the operation now. Try again later.
Articles 1–20